Drug-induced hepatitis – symptoms and treatment are determined after a series of diagnostic procedures. The disease is an inflammatory process that affects the liver tissue.
Signs of this disease are: nausea, vomiting, decreased activity, yellowing of the eyes and skin, change the color of urine, etc.
How to diagnose a drug of hepatitis? What features can you highlight? How to be treated? The answers to these and you can find below.
Drug-induced hepatitis is diagnosed through a series of procedures: ultrasound of the liver, samples of liver, history. This form of hepatitis is different from the other types by the fact that it is caused by the intake of hepatotoxic drugs, i.e., drugs that have a destructive effect on hepatocytes, causing necrosis and an appropriate response.
Treatment in this case starts with the complete rejection of pharmaceuticals, which led to the defeat of the liver. Doctors prescribe an additional course of detoxification therapy.
Treatment of drug-induced hepatitis is significantly complicated by the fact that there is a high risk of developing cirrhosis and liver failure. Women suffer the above type of hepatitis more often than men. A branch of science studying such problems, called Hepatology.
Why appears and develops?
The liver is the organ that performs important functions – neutralizing and neutralizing toxins that enter the body with blood flow. Utilization and metabolism of various types of toxins occurs through the enzymatic activity of the hepatocytes, which remove harmful substances from the body.
Overwork of substances in the liver occurs in several stages. Metabolites – intermediate products of decomposition, which in conjunction with certain drugs have a greater toxic effect. If you long to take a certain drug, then eventually the body will fail to work of the enzyme system that may lead to destruction of hepatocytes. The result is drug-induced hepatitis.
Modern pharmacology is constantly evolving, but the number of side effects of many medical devices is growing. About 1000 drugs are known to medicine, can cause hepatitis. In the case of the simultaneous reception of several such substances, the treatment will not help, but harm the body. Combined if 5 or more hepatotoxic drugs, the chance of liver damage is about 80-85%.
Drug type of hepatitis can develop from several days to several years. Everything will depend on the individual characteristics of the organism and clinical presentation.
The main symptoms
Symptoms vary depending on the current form. The acute form of the disease is divided into cholestatic, cytolytic and mixed. Symptoms drug types of hepatitis are identical with the manifestations of any other of its forms. Characteristic signs: nausea, weight loss, loss of appetite, constipation or diarrhea, etc. Clinical manifestations, which signals the beginning of the active phase, may occur with allergic or asthenic syndrome.
The main symptoms are: localized pain in the right hypochondrium, stomach heaviness, discomfort, tenderness of the body etc. On the background of the above diseases can develop ICD (urolithiasis), “jaundice”, fever, etc. to Establish the diagnosis after carrying out biochemical analysis of blood. If you do not classify the symptoms and not identify the cause of the problem, drug-induced hepatitis start to progress. As a result, the patient develops cirrhosis or liver failure.
The causes of this type of hepatitis are in the wrong use of certain drugs. Once again, you can be sure that the self attempts self-diagnosis harmful to health. Proper diet and compliance with doctor’s instructions will allow you to keep health for many years.
In the presence of primary symptoms should immediately contact your doctor. Timely diagnosis – the key to a quick recovery.